ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 1998 , Volume 4 , Issue 4

Select all articles

Export/Reference:

Dynamics of a piecewise rotation
Arek Goetz
1998, 4(4): 593-608 doi: 10.3934/dcds.1998.4.593 +[Abstract](977) +[PDF](2744.1KB)
On two-dimensional Riemann problem for pressure-gradient equations of the Euler system
Peng Zhang, Jiequan Li and Tong Zhang
1998, 4(4): 609-634 doi: 10.3934/dcds.1998.4.609 +[Abstract](867) +[PDF](711.6KB)
The linear damped wave equation, Hamiltonian symmetry, and the importance of being odd
Pedro Freitas
1998, 4(4): 635-640 doi: 10.3934/dcds.1998.4.635 +[Abstract](774) +[PDF](153.3KB)
Asymptotic behaviour of optimal solutions of control problems governed by inclusions
Maciej Smołka
1998, 4(4): 641-652 doi: 10.3934/dcds.1998.4.641 +[Abstract](788) +[PDF](213.1KB)
A path following algorithm for infinite quadratic programming on a Hilbert space
Andrew E.B. Lim and John B. Moore
1998, 4(4): 653-670 doi: 10.3934/dcds.1998.4.653 +[Abstract](1015) +[PDF](219.2KB)
Semidiscretization in time for nonlinear Schrödinger-waves equations
Thierry Colin and Pierre Fabrie
1998, 4(4): 671-690 doi: 10.3934/dcds.1998.4.671 +[Abstract](794) +[PDF](505.8KB)
Torsion numbers, a tool for the examination of symmetric reaction-diffusion systems related to oscillation numbers
Matthias Büger
1998, 4(4): 691-708 doi: 10.3934/dcds.1998.4.691 +[Abstract](681) +[PDF](248.3KB)
Multiple eigenvalues of the Laplace-Beltrami operator and deformation of the Riemannian metric
A. M. Micheletti and Angela Pistoia
1998, 4(4): 709-720 doi: 10.3934/dcds.1998.4.709 +[Abstract](819) +[PDF](210.9KB)
Optimal energy decay rate in a damped Rayleigh beam
Bopeng Rao
1998, 4(4): 721-734 doi: 10.3934/dcds.1998.4.721 +[Abstract](874) +[PDF](191.5KB)
Positive perturbation of operator semigroups: growth bounds, essential compactness and asynchronous exponential growth
Horst R. Thieme
1998, 4(4): 735-764 doi: 10.3934/dcds.1998.4.735 +[Abstract](1026) +[PDF](299.1KB)
First homoclinic tangencies in the boundary of Anosov diffeomorphisms
Maria Carvalho
1998, 4(4): 765-782 doi: 10.3934/dcds.1998.4.765 +[Abstract](768) +[PDF](268.9KB)
Attractor for the dissipative Hamiltonian amplitude equation governing modulated wave instabilities
Boling Guo and Zhengde Dai
1998, 4(4): 783-793 doi: 10.3934/dcds.1998.4.783 +[Abstract](867) +[PDF](184.3KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]